# SDR SWAA2025021386455

- Difficulty date: January 15, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ANGLE AT AFT CABIN BS927+16 BL0 WL208. MARKED<[01] REMOVED AND REPLACED UPPER ATTACH ANGLE FROM BS927-BS947 BL0; PN#147A5430-1 IAW SRM 51-40-05 AND IAW DWG#147A5400 REV: -; 147A5400 REV: A.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
